# SDR VNAA2021021311110

- Difficulty date: February 9, 2021
- Submitted: February 13, 2021
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 38,115 hours, 36,545 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: GG690950265
- Part serial: 00180
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 35,565 hours, 24,885 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT PACK FAULT STATUS DURING TAKEOFF ROLL. REMOVED AND REPLACED LEFT PACK DISCHARGE TEMP SENSOR IAW CRJ 700 AMM 21-51-22-000/400-801-A01 SENSOR CHECKED GOOD ON BOTH CHANNELS. REMOVED AND REPLACED NO. 1 ACSC IAW CRJ 700 AMM 21-61-04-000/400-801-A01. COMPLIED WITH OPS CHECK OF TEMP CONTROL SYSTEM IAW CRJ 700 AMM 21-60-00-710-801-A01 LEFT PACK AND TEMP SYSTEM OPS CHECKS GOOD AT THIS TIME.
